# SDR HEEA079027

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,344 hours
- Engine: Allsn 250C30
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 47101
- Part serial: 10R03480
- Condition: Damaged
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT STARTING PROBLEMS. REPLACED WITH SERVICEABLE FUEL NOZZLE.
